Jaycee thyroid problems can cause alot of anxiety type of symptoms. I remember when I was hyperthyroid I thought at times I was going to jump out of my skin. I think he should talk to his Endocrinologist (Thyroid doc) about
some meds to help with the side effects. I know I had to take Atenolol because I had problems with a rapid heart beat, which led to alot of anxiety. Hope that helps some.
Gail*Nanners* Co-Moderator for Anxiety/Panic Forum
Been living with Crohn's Disease for 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, and Calcium and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia and Osteoarthritis and Anxiety. Currently my Crohns is in remission.
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*